# SDR USAA2013102400005

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 68,282 hours, 45,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY.  CHECKED GOOD.
